# SDR SWAA2012101508490

- Difficulty date: October 5, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 35,371 hours, 24,013 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940765
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CORRODDED AT BS 974.  REPAIRED FRAME PER SRM.
